MathSciNet Relay Station
MathSciNet bibliographic data
MR1264338 03C10 (03C62 12J15)
van den Dries, Lou; Miller, Chris On the real exponential field with restricted analytic functions. Israel J. Math. 85 (1994), no. 1-3, 19–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement